MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

PHYSIO-CONTROL, INC. - 3015876 LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 15
Medical Device Problem Code Defibrillation/Stimulation Problem (1573)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A stryker service representative performed an evaluation of the customer¿s device and observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.The event code was cleared from the memory of the device and thereafter did not return.Thereafter proper device operation through functional and performance testing.The device was returned to the loaner pool.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description
The customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient use associated with the reported event.
 
Additional Manufacturer Narrative
Section b5, executive summary of the initial medwatch report indicates: the customer contacted stryker to report a non-critical issue with their device.Upon inspection, stryker observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient use associated with the reported event.Section b5, executive summary of the initial medwatch report should indicate: the customer contacted stryker to report a non-critical issue with a loaner device, belonging to stryker.Upon inspection, stryker observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.There was no patient use associated with the reported event.Section h11, executive summary of the initial medwatch report indicates: a stryker service representative performed an evaluation of the customer¿s device and observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.The event code was cleared from the memory of the device and thereafter did not return.Thereafter proper device operation through functional and performance testing.The device was returned to the loaner pool.The cause of the reported issue could not be conclusively determined.Section h11, executive summary of the initial medwatch report should indicate: a stryker service representative performed an evaluation of the loaner¿s device and observed that the device had logged an event code in the memory which is related to a potential issue of the device to deliver energy.The event code was cleared from the memory of the device and thereafter did not return.Thereafter proper device operation through functional and performance testing.The device was returned to the stryker loaner pool.The cause of the reported issue could not be conclusively determined.
 
Event or Problem Description

Brand Name
LIFEPAK(R) 15 MONITOR/DEFIBRILLATOR
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
brian blakeslee
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key18701002
Report Number0003015876-2024-00319
Device Sequence Number6195288
Product Code MKJ
UDI-Device Identifier00883873877081
UDI-Public00883873877081
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P160026
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 06/17/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number15
Device Catalogue Number99577-001588
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/01/2024
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/01/2024
Supplement Date Received by Manufacturer06/04/2024
Initial Report FDA Received Date02/14/2024
Supplement Report FDA Received Date06/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/24/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown